Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table errata: โ€œA method of factoring and the factorization of $F_{7}$โ€ [Math. Comp. 29 (1975), 183โ€“205; MR 51 #8017] by M. A. Morrison and J. Brillhart


Author: Robert P. Backstrom
Journal: Math. Comp. 35 (1980), 1444
MSC: Primary 10A25
DOI: https://doi.org/10.1090/S0025-5718-1980-0583523-X
Original Article: Math. Comp. 29 (1975), 183-205.
MathSciNet review: 583523
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25


Additional Information

Article copyright: © Copyright 1980 American Mathematical Society